# SDR AU510001753

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747-400
- System (JASC): 3233 · Landing Gear Actuator
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 HYDRAULIC SYSTEM LEAKING. INVESTIGATION FOUND A LOOSE B-NUT ON THE LANDING GEAR TRUCK POSITIONING ACTUATOR FUSE LOCATED ON THE AFT WHEEL WELL AT STN 1440.  AIRCRAFT IS FOREIGN REGISTERED. (CASA NR 510001753)
